Browse Title Index

Issue Title
Volume 14, Issue 1 (1994) Collineation groups of the smallest Bol 3-nets Abstract   PDF
Gábor Nagy
Volume 26, Issue 1 (2006) Collineation groups of translation planes constructed by multiple hyper-regulus replacement Details   PDF
Vikram Jha, Norman L. Johnson
Volume 19, Issue 1 (1999) Combinatorial properties of convex cones in  \mathbf R<sup>n</sup> Abstract   PDF
Mircea Balaj
Volume 22, Issue 2 (2003) Combinatorics of open covers (IX): Basic properties Abstract   PDF
L. Babinkostova, M. Scheepers
Volume 30, Issue 1 (2010) Common Fixed Point Theorems in Uniform Spaces Abstract   PDF
Vanita Ben Dhagat
Volume 12 (1992) Compact convex sets in non-locally-convex linear spaces Abstract   PDF
H. Weber
Volume 16, Issue 1 (1996) Compact homogeneous Einstein manifolds in codimension two Abstract   PDF
A.C. Asperti, H.P. De Castro, M.H. Noronha
Volume 18, Issue 1 (1998) Complete lifts of tensor fields on a pure cross-section in the tensor bundle T<sub>q</sub><sup>1</sup>(M<sub>n</sub>) Details   PDF
A.A. Salimov, A. Magden
Volume 1, Issue 2 (1981) Completeness for non normal intuitionistic modal logics Details   PDF
Gisele Fischer Servi
Volume 7, Issue 1 (1987) Completing sequences and semi LB-spaces Abstract   PDF
Manuel Valdivia
Volume 26, Issue 1 (2006) Composition operators between Frèchet spaces of holomorphic functions Details   PDF
Luciano O. Condori, M. Lilian Lourenço
Volume 26, Issue 1 (2006) Conformally flat generalized Sasakian-space-forms and locally symmetric generalized Sasakian-space-forms Details   PDF
Un Kyu Kim
Volume 9, suppl. (1989) Conformally flat immersions Abstract   PDF
F. Mercuri
Volume 28, Issue 2 (2008) Conformally recurrent ( \kappa,\mu)-contact manifolds Abstract   PDF
Amalendu Ghosh
Volume 27, Issue 1 (2007) Construction of a function using its values along C<sup>1</sup> curves Abstract   PDF   PS
Oltin Dogaru
Volume 30, Issue 1 (2010) Constructive definition of central collineations in projective Desargues planes Abstract   PDF
Artur Bergmann
Volume 14, Issue 1 (1994) Contact CR-product of a trans-Sasakian manifold Abstract   PDF
M.Hasan Shahid, Mohd Shoeb, A. Sharfuddin
Volume 23, Issue 2 (2004) Contact symmetries of the elliptic Euler-Darboux equation Abstract   PDF
Diego Ferraioli Catalano, Gianni Manno, Fabrizio Pugliese
Volume 10, suppl. 1 (1990) Continuous families of linear functionals Abstract   PDF
R.E. Edwards
Volume 16, Issue 2 (1996) Contributions to the theory of boundedness in uniform spaces and topological groups Abstract   PDF
H. Führ, W. Roelcke
Volume 11 (1991) Convergence of finite multistep predictors from incorrect models and its role in model selection Abstract   PDF
David F. Findley
Volume 7, Issue 2 (1987) Convex hypersurfaces with transnormal horizons are spheres Abstract   PDF
F.J. Craveiro-De Carvalho, S.A. Robertson
Volume 12 (1992) Convex operators on Riesz spaces and their duality Details   PDF
Shozo Koshi
Volume 25, Issue 2 (2006) Convolution groups for quasihyperbolic systems of differential operators Abstract   PDF
Norbert Ortner, Peter Wagner
Volume 30, Issue 1 (2010) Corrigendum to "On a continuum-mechanical theory for turbulence" Details   PDF
Eliot Fried , Morton E. Gurtin
Volume 14, Issue 1 (1994) Cotype constants and inequalities between summing and integral norms of finite rank operators Abstract   PDF
M.A. Fugarolas
Volume 17 (1997) Countably enlarging weak barrelledness Abstract   PDF
Stephen A. Saxon, L.M. Sánchez Ruiz, Ian Tweddle
Volume 27, Issue 1 (2007) Counting the generalized twisted fields Abstract   PDF   PS
William Purpura
Volume 32, Issue 2 (2012) C-totally real pseudo-parallel submanifolds of S-space forms Abstract   PDF
Kumar Tiwari Sanjay, S. S. Shukla, S. P. Pandey
Volume 19, Issue 2 (1999) Cubic extensions of flag-transitive planes, II. Odd order Abstract   PDF
Y. Hiramine, V. Jha, N.L. Johnson
Volume 26, Issue 1 (2006) Cubic order translation planes constructed by multiple hyper-regulus replacement Details   PDF
Vikram Jha, Norman L. Johnson
Volume 9, Issue 1 (1989) Curves in subspaces of recurrent Finsler spaces Abstract   PDF
Irena Comic
Volume 11 (1991) De l'espace euclidien vers les espaces vectoriels topologiques localement convexes Details   PDF
A.F. Monna
Volume 3, Issue 2 (1983) Decomposition-aggregation approach in stability problems for large-scale systems including unstable isolated subsystems Abstract   PDF
P. Fergola, C. Tenneriello
Volume 17 (1997) Decompositions of Montel Köthe sequence spaces Abstract   PDF
Juan Carlos Díaz
Volume 15, Issue 1 (1995) Deformation of Legendre curves Details   PDF
D.E. Blair, F. Dillen, L. Verstraelen, L. Vrancken
Volume 11 (1991) Deformations of zerodimensional intersection schemes and residues Details   PDF
Ernst Kunz, Rolf Waldi
Volume 11 (1991) Der Satz über offene lineare Relatione in topologischen Vektorräumen Details   PDF
N. Adasch
Volume 21, Issue 1 (2002) Derivable pseudo-nets Abstract   PDF
A. Blunck, N.L. Johnson
Volume 10, Issue 1 (1990) Derivation by coordinates Details   PDF
N.L. Johnson
Volume 7, Issue 1 (1987) Designs embeddable in a plane cubic curve (Part 2 of Planar projective configurations) Abstract   PDF
N.S. Mendelsohn, R. Padmanabhan, B. Wolk
Volume 10, suppl. 1 (1990) (DF)-Spaces of type CB(X, E) and C\overline{V}(X, E) Abstract   PDF
K.D. Bierstedt, J. Bonet, J. Schmets
Volume 17 (1997) Diagonal operators, s-numbers and Bernstein pairs Abstract   PDF
Asuman G. Aksoy, Grzegorz Lewicki
Volume 26, Issue 1 (2006) Directions in AG(3,p) and their applications Details   PDF
Peter Sziklai
Volume 6, Issue 2 (1986) Dirichlet problem for the Laplace operator in a rectangle and in a strip Abstract   PDF
Maria Transirico
Volume 33, Issue 1 (2013) Discrete dynamical systems in group theory Abstract   PDF
Dikran Dikranjan, Anna Giordano Bruno
Volume 3, Issue 2 (1983) Diseguazioni variazionali per fluidi viscosi incompremibili con convesso dipendente dal tempo Details   PDF
Rodolfo Salvi
Volume 20, Issue 2 (2000-2001) Domains of R-analytic existence in a real separable quojection Abstract   PDF
Murielle Mauer
Volume 13, Issue 1 (1993) Double Fourier Cosine-Jacobi series for Fox\'s H-function Abstract   PDF
S.D. Bajpai
Volume 23, Issue 1 (2004) Dual deficiency one transitive partial parallelisms Abstract   PDF
Norman L. Johnson
Volume 21, Issue 1 (2002) Dual parallelisms Abstract   PDF
Norman L. Johnson
Volume 13, Issue 1 (1993) Duals of inductive and projective limits of Moscatelli type Abstract   PDF
Y. Meléndez
Volume 33, Issue 1 (2013) Dynkin diagrams, support spaces and Abstract   PDF
Rolf Farnsteiner
Volume 24, Issue 1 (2005) Elementary axiomatizations of projective space and of its associated Grassmann space Abstract   PDF
Victor Pambuccian
Volume 1, Issue 1 (1981) Entropies on independent occupation spaces Details   PDF
Carlo Sempi
Volume 7, Issue 1 (1987) Entropy and characteristic exponents for the quadratic map on the unit interval Abstract   PDF
M Abundo
Volume 29, suppl. 1 (2009) Enumeration of Nonsingular Buekenhout Unitals Abstract   PDF
R. D. Baker, G. L. Eberti, K. L. Wantz
Volume 15, Issue 2 (1995) Evaluation of mean-values of products of shifted arithmetical functions Details   PDF
W. Schwarz
Volume 15, Issue 2 (1995) Examples of locally conformal Kähler structures Abstract   PDF
K. Matsuo
Volume 24, Issue 1 (2005) Existence and uniqueness theorem for Frenet frame supercurves Abstract   PDF
Valentin Gabriel Cristea
481 - 540 of 1065 Items << < 4 5 6 7 8 9 10 11 12 13 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932